CSpace
Maximal cofinitary groups
Zhang, Y
2000
Source PublicationARCHIVE FOR MATHEMATICAL LOGIC
ISSN0933-5846
Volume39Issue:1Pages:41-52
AbstractWe discuss the cardinalities of maximal cofinitary groups under the assumption of CH. We also discuss various open questions in this area.
Language英语
WOS Research AreaMathematics ; Science & Technology - Other Topics
WOS SubjectMathematics ; Logic
WOS IDWOS:000084937100002
PublisherSPRINGER VERLAG
Citation statistics
Cited Times:12[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15163
Collection中国科学院数学与系统科学研究院
AffiliationAcad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Y. Maximal cofinitary groups[J]. ARCHIVE FOR MATHEMATICAL LOGIC,2000,39(1):41-52.
APA Zhang, Y.(2000).Maximal cofinitary groups.ARCHIVE FOR MATHEMATICAL LOGIC,39(1),41-52.
MLA Zhang, Y."Maximal cofinitary groups".ARCHIVE FOR MATHEMATICAL LOGIC 39.1(2000):41-52.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.